# SDR 2001UALA00899

- Difficulty date: June 1, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 17,268 hours, 2,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 801723424
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT SEAT 3F (FLOOR PROX) ARE INOP.  *S/D*  EMERGENCY PROX LIGHTS AT SEAT 3F WERE INOP DUE TO CHAFED OR DAMAGED WIRES NEAR THE THE SEAT DISCONNECT ALONG THE WIRE RUN WHICH CONTAINS THE INVERTERS.  INSTALLED TEMPORARY REPAIR BY SPLICING WIRE HARNESS.  PERMANENT REPAIR IS SCHEDULED FOR THE NEXT MAINTENANCE OPPORTUNITY.
